# SDR A6WA2019010146257

- Difficulty date: December 28, 2018
- Submitted: January 1, 2019
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 34,957 hours, 33,675 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602561
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 589.00 FRAME SECTOR IS CORRODED BETWEEN STRINGER 25L AND 25R.
